# SDR P5CA9801033

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 2460-2484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER TAIL CONE AREA CORROSION REVEALED AT STA 2460 TO 2484.  CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
